RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zyuz'kov, Valentin Mikhailovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:293
Abstract pages:518
Full texts:226
References:74
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person47954
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. M. Zyuz'kov, “Around Euler's theorem on sums of divisors”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2018, 51,  19–32  mathnet  elib
2015
2. V. M. Zyuz'kov, “Sufficient conditions for the existence of undecidable indirectly reflective sentences”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2015, 3(35),  12–17  mathnet  elib
2013
3. V. M. Zyuz'kov, “$\mathrm{Fibonacci}(n)$ modulo $n$ sequence”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 4(24),  15–23  mathnet
2010
4. V. M. Zyuz'kov, “Undecidable indirectly reflexive sentences”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2010, 1(9),  21–33  mathnet
1977
5. B. P. Kufarev, V. M. Zyuz'kov, “The problem of boundary correspondence”, Mat. Zametki, 22:1 (1977),  103–108  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 546–549

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020